| Catalog Number |
01.26.2854MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 month from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 january 2024 lot 1902875: (b)(4) manufactured and released on 27-may-2019.Expiration date: 2024-05-14.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Additional components involved: batch review performed on 15 january 2024 ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2111105: (b)(4) manufactured and released on 02-dec-2021.Expiration date: 2026-11-16.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.